# SDR SWAA2023071779067

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 25,584 hours, 12,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EXIT PLACARD MISSING<[01] REINSTALLED OVERWING EXIT SIGN LENS COVER PER SIP
